MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; ANGIO CATH PACK

MEDLINE INDUSTRIES, LP; ANGIO CATH PACK
Catalog Number DYNJ52000D
Medical Device Problem Codes Break (1069); Fracture (1260); Material Deformation (2976); Material Twisted/Bent (2981); Material Too Soft/Flexible (4007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility, "we have experienced problems with nearly every single j wire in the packs.When straightening they fail to return to normal, they break easily either when outside of the body or crossing aortic valves, potentially causing serious damage and or severe complications to patients, and they also bend very easily when loading and exchanging equipment over the wire." per the facility, "there has been no patient injuries caused at this time.When the wires break it is breaking within the inner core of the wire.They will easily separate when straightening the j wire for insertion into catheters." it has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, "we have experienced problems with nearly every single j wire in the packs.When straightening they fail to return to normal, they break easily either when outside of the body or crossing aortic valves, potentially causing serious damage and or severe complications to patients, and they also bend very easily when loading and exchanging equipment over the wire." per the facility, "there has been no patient injuries caused at this time.When the wires break it is breaking within the inner core of the wire.They will easily separate when straightening the j wire for insertion into catheters.".

Common Device Name
ANGIO CATH PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
3 lakes dr
northfield IL 60093
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield, IL 60093
MDR Report Key23069101
Report Number1423395-2025-00128
Device Sequence Number18594203
Product Code OES
UDI-Device Identifier10198459342943
UDI-Public10198459342943
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJ52000D
Device Lot Number25GBN310
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Initial Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown